# SDR ASOA04951

- Difficulty date: November 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT FS 280 INBOARD CLIP AND THE RIGHT FS 280 INBOARD AND OUTBOARD CLIPS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE LEFT FS 280 INBOARD CLIP AND THE RIGHT FS 280 INBOARD AND OUTBOARD CLIPS.  (M)
